No Cover Image

Journal article 558 views

Gelfand-type problem for two-phase porous media / P. V. Gordon, V. Moroz, Vitaly Moroz

Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Volume: 470, Issue: 2163, Pages: 20130573 - 20130573

Swansea University Author: Vitaly Moroz

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1098/rspa.2013.0573

Published in: Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences
Published: 2014
URI: https://cronfa.swan.ac.uk/Record/cronfa19678
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 2163
Start Page: 20130573
End Page: 20130573